# SDR FDEA202404190474

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,000 hours, 21,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Condition: Failed
- Location: Courier Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND PBE IN COURIER AREA DUE DATE OF 04/24 .    INSTALLED ONLY NEW PBE IN COURIER AREA PER AMM 35-31-01-02.
